# SDR YEN2008F00011

- Difficulty date: June 23, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE INSP LT EMERGENCY EXIT EPSU BATTERY FAIL TEST, REMOVED AND REPLACED LT EMERGENCY EXIT EPSU BATTERY OPS CHECK NORMAL IAW 33-51-00.  (K)
